# SDR IPXA09557530

- Difficulty date: September 19, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 MAIN CABIN, 1200 FLOORBEAM UPPER T-CHORD, LBL 10 IS CORRODED.  REPAIRED PER ATS ER 09-4583.
